# SDR RAIA00302050

- Difficulty date: February 18, 2003
- Submitted: March 9, 2003
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 7,885 hours, 7,281 cycles
- Engine: Allsn AE3007A
- Engine time: 8,410 hours, 7,508 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH318981
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE WILL NOT START. MAINTENANCE REMOVED AND REPLACED "A" IGNITER AND PLACED ON DEFERRAL THE "B" IGNITER, OPS CK OK.
